# SDR P5CA9701775

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fasteners
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 3 FASTENERS, AFT CARGO DOOR - LOWER AFT CORNER PREVIOUS REPAIR.  REPARIED PER SRM 51-30-02.
